# SDR RRXA001051

- Difficulty date: August 22, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Aircraft time: 64,787 hours, 26,112 cycles
- Engine: Pwa JT3D7
- Engine time: 53,958 hours, 35,016 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT3D7
- Part serial: 643543
- Condition: Malfunctioned
- Location: Nr 4
- Part time: 53,958 hours, 35,016 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT FL 290 NR 4 ENG COMPRESSOR STALLED.  INSURED ENG HAD POSITIVE FUEL FLOW AND IGNITION.  EGT STARTED TO RISE TOWARD CAUTION ZONE, THEN ENGINE WAS SHUT DOWN.  EGT CONTINUED TO RISE TO ABOVE RED LINE BEFORE COOLING.  MAX EGT WAS 600 DEG FOR A SEC OR SO.  REMOVED AND REPLACED NR 4 ENGINE ASSY, NR 4 ENG OPS & LEAK CK GOOD AT THIS TIME.
